MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALLURA XPER FD; SYSTEM X-RAY ANGIOGRAPHIC

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALLURA XPER FD; SYSTEM X-RAY ANGIOGRAPHIC
Model Number ALLURA XPER FD20/15 OR TABLE
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the c-arm propeller movement was not working properly.The device was in clinical use at the time of the reported event.No harm to the patient or user was reported.Philips has investigated this complaint.According to the additional information collected, the issue during the neurovascular treatment.The procedure was completed after calibrating the system.The philips field service engineer (fse) inspected the system onsite and identified that the customer was unable to fully rotate the frontal c-arm detector, which resulted in the c-arm propeller being immobile.Fse calibrated the c-arm.After calibration, the system was returned to use in good working order.

Brand Name
ALLURA XPER FD
Common Device Name
SYSTEM X-RAY ANGIOGRAPHIC
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
derrick massuri
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key20404880
Report Number3003768277-2024-05759
Device Sequence Number6545885
Product Code IZI
UDI-Device Identifier00884838059122
UDI-Public00884838059122
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K130842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALLURA XPER FD20/15 OR TABLE
Device Catalogue Number722059
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2024
Initial Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown